# SDR HEEA955621

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 17SP100
- Condition: Defective
- Location: Dc Sys
- Component: Marathon, 32007001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME.  INSPECTED BY ACCESSORY SHOP AND FOUND CELL #14 VOLTAGE READING ZERO AS RECEIVED. CELL REPLACED WITH ONE GIVEN ON CONSIGNMENT.
